# SDR R61A2022101800631

- Difficulty date: September 12, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE CENTER SECTION III, MINOR CORROSION FOUND ON GUSSET LOCATED ON R/H I/B SEAT TRACK BEAM AT FR90.  INTERNAL FUSELAGE CENTER SECTION III, CORRODED GUSSET ON R/H INBD SEAT TRACK BEAM AT FR90 REPLACED IAW ERJ170 SRM 51-41-02.
